Jump to content

Follow Us:  Twitter Facebook RSS Feed            




   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Celiac.com Sponsor:                                    


Photo
- - - - -

Muscle Weakness, Numb Extremities


  • Please log in to reply

6 replies to this topic

#1 celiacfreeman

 
celiacfreeman

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 110 posts
 

Posted 11 June 2004 - 07:02 AM

Anyone have this, my sister has these symptoms, but doesn't want to get
tested for some reason.
  • 0

Celiac.com Sponsor:

#2 plantime

 
plantime

    My two handsome grandsons

  • Advanced Members
  • PipPipPipPipPipPip
  • 1,692 posts
 

Posted 11 June 2004 - 07:57 AM

I am having numbness and tingling in my feet and hands, muscle weakness and pain all over my body, no appetite, and forgetfulness. I thought it might be related to the Lipitor that I have been taking, but my doctor thinks it may be because of the new grains I have been eating. I have been eating rice flour, potato flour, xanthan gum, tapioca flour, garbanzo bean flour, and quinoa flour. I have also been using flax. Can eating these foods cause the problems I have been having? Bloodwork has ruled out viruses, bacterial infections, malabsorption, and allergic reaction. I go to a specialist this afternoon because my reflexes are very slow. Suggestions are very welcome!
  • 0
Dessa

The Lord bless you and keep you; the Lord make His face shine upon you and be gracious to you." Numbers 6:24-25

#3 dana_g

 
dana_g

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 121 posts
 

Posted 11 June 2004 - 08:08 AM

Dessa, I've read that some people have a hard time with quinoa. You might try eliminating that one and see if it helps. By the way, I went to the doc and she said my liver is fine, looks like I may have the beginnings of a gall bladder problem. I'm seeing my new GI guy soon, thank goodness!
  • 0
Gloriously gluten-free--Dana

#4 Thomas

 
Thomas

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 183 posts
 

Posted 11 June 2004 - 01:33 PM

Good luck
  • 0

#5 plantime

 
plantime

    My two handsome grandsons

  • Advanced Members
  • PipPipPipPipPipPip
  • 1,692 posts
 

Posted 11 June 2004 - 02:42 PM

I am glad you're getting some answers! I just learned this afternoon that my liver problems are why my muscles feel so bad. When the liver heals, the muscles will feel better!
  • 0
Dessa

The Lord bless you and keep you; the Lord make His face shine upon you and be gracious to you." Numbers 6:24-25

#6 burdee

 
burdee

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 1,400 posts
 

Posted 11 June 2004 - 04:25 PM

Hi Dessa:
I'd recommend you get a second opinion. The 1998 PDR lists as side effects for Lipitor: "abdominal pain, back pain, headache, joint pain, leg cramps" (which sounds like your 'pain all over (your) body') as well as "muscle aching or weakness" which you also mentioned. It's easy for doctors to blame something in your diet, because they know SOOO little about nutrition, rather than find a better drug than Lipitor for you. <_< You could even check a more recent Physician's Desk Reference for Prescription Drugs to see what side effects for Lipitor are NOW listed.
  • 0

Gluten, dairy, soy, egg, cane sugar, vanilla and nutmeg free. Enterolab diagnosed gluten/casein intolerant 7/04; soy intolerant 8/07. ELISA test diagnosed egg/cane sugar IgG allergies 8/06; vanilla/nutmeg 8/06. 2006-10 diagnosed by DNA Microbial stool tests and successfully treated: Klebsiella, Enterobacter Cloaecae, Cryptosporidia, Candida, C-diff, Achromobacter, H. Pylori and Dientamoeba Fragilis. 6/10 Heidelberg capsule test diagnosed hypochloridia. Vitamin D deficiency, hypothyroiditis, hypochloridia and low white blood cells caused vulnerability to infections. I now take Betaine HCl, probiotics, Vitamin D and T3 thyroid supplement to maintain immunity.


#7 merrell

 
merrell

    New Community Member

  • Members
  • Pip
  • 1 posts
 

Posted 19 June 2004 - 05:38 PM

hi,dessa, an alarm went off when i saw your symptoms. i agree with burdee, please check into the lipitor asap. my sister-in-law was having the same symptoms for quite a few years---many --many tests,many--many doctors until a new internist questioned lipitor and took her off it. all that suffering for so long and it was the lipitor. talk to your doctor again or get a second opinion. hope you improve.
  • 0




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Celiac.com Sponsors: